International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 11, Pages 749-751

Some maximum principles for solutions of a class of partial differential equations in Ωn

Mohammad Mujalli Al-Mahameed

Department of Mathematics, Irbid National University, P.O. Box 2600, Irbid, Jordan

Received 23 March 2000

Copyright © 2000 Mohammad Mujalli Al-Mahameed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We find maximum principles for solutions of semilinear elliptic partial differential equations of the forms: (1) Δ2u+αf(u)=0, α+ and (2) ΔΔu+α(Δu)k+gu=0, α0 in some region Ωn.